PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A regularity criterion for 3D micropolar fluid flows in terms of one partial derivative of the velocity

Volume 116 / 2016

Sadek Gala, Maria Alessandra Ragusa Annales Polonici Mathematici 116 (2016), 217-228 MSC: 35Q35, 35B65, 76D05. DOI: 10.4064/ap3829-11-2015 Published online: 11 April 2016

Abstract

We prove a regularity criterion for micropolar fluid flows in terms of one partial derivative of the velocity in a Morrey–Campanato space.

Authors

  • Sadek GalaDepartment of Mathematics
    University of Mostaganem
    Box 227
    Mostaganem, Algeria
    and
    Dipartimento di Matematica e Informatica
    Università di Catania
    Viale Andrea Doria, 6
    95125 Catania, Italy
    e-mail
  • Maria Alessandra RagusaDipartimento di Matematica e Informatica
    Università di Catania
    Viale Andrea Doria, 6
    95125 Catania, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image